# SDR 0600676718

- Difficulty date: April 4, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N618US
- Make and model: Boeing 747251F
- Aircraft serial: 21122
- Aircraft time: 100,973 hours, 24,826 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Control Panel
- Part number: 3614576401
- Part serial: 1323
- Condition: Smoke
- Location: Acars
- Part time: 25,401 hours, 18,138 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE AT CRUISE, ACARS SCREEN WENT BLANK, AND THEN STARTED TO SMOKE.  FLIGHT CREW PULLED ACARS C/B'S SMOKE STOPPED AND DISSIPATED.  FLIGHT CONTINUED ON AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED ACARS CONTROL PANEL.  OPS CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
